# SDR 95ZZZM603

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772659
- Condition: Corroded
- Location: Bs 1269.5-1380
- Part time: 66,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - NR 5 SEAT TRACK CORRODED AT STATION 1269.5 TO STATION 1380.  REPLACED NR 5 SEAT TRACK FROM STATION 1269.5 TO STATION 1380 IAW DC-8 SRM 53-2-3 AND FUSELAGE CENTER SECTION FLOOR PLANK.  REPAIR IAW COTNEY DESIGNATION NR SO-782, SKETCH AIA/E/2112.  (M)
